# SDR SWAA2021082787791

- Difficulty date: June 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO L/H FLOOR CAP STRIPS WITH CORROSION ; / [01] RECEIVED SERVICEABLE L/H AFT CARGO CAP STRIPS; INSTALLATION WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004FEL2.; [02] VERIFIED STEP 1
